# SDR DXTA200702727

- Difficulty date: December 28, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N658QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605665
- Aircraft time: 1,077 hours, 862 cycles
- Engine: Pwc PW545B
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Board
- Part number: 66187046
- Part serial: 0716
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 1,077 hours, 862 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING TO ALTITUDE THE LEFT GREEN INDICATOR LIGHT STARTED FLICKERING ON AND OFF. NO HYDRAULIC OR GEAR UNSAFE LIGHTS WERE PRESENT.  AT FL300 IT CONTINUED TO FLICKER AND STYING ON LONGER AND LONGER, IT DID THIS FOR 1/2 HOUR. AT GEAR EXTENSION ALL GREEN LIGHTS.  REMOVED LANDING GEAR PCB CARD. INSTALLED NEW PCB CARD. PERFORMED OPS ON LANDING GEAR WITH NO DEFECTS NOTED AT THIS TIME. WORK DONE IAW CITATION 560XLS MM CH 24-51-01
